MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU BD¿ PRN ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU BD¿ PRN ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the cap separated from the bd¿ prn adapter before unpacking it.The following information was provided by the initial reporter, translated from (b)(6): "according to the verbatim report of the customer (animal clinic), protective cap separation has been frequently observed before unpacking.".
 
Additional Manufacturer Narrative
H.6.Investigation: a device history review was conducted for lot number 1194667.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.A sample could not be obtained for evaluation and testing; in lieu of the affected device, functional testing was performed on retention samples for this lot, the results of these show that the tested units performed within product specifications.
 
Event or Problem Description
It was reported that the cap separated from the bd¿ prn adapter before unpackaging it.The following information was provided by the initial reporter, translated from japanese: "according to the verbatim report of the customer (animal clinic), protective cap separation has been frequently observed before unpacking.".

Brand Name
BD¿ PRN ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH   215126
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13338038
Report Number3014704491-2022-00034
Device Sequence Number14442598
Product Code FPA
UDI-Device Identifier00382903851102
UDI-Public00382903851102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/05/2025
Device Catalogue Number385110
Device Lot Number1194667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown